# SDR CA151125001

- Difficulty date: November 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amd FALCON7X
- Engine: Pwc PW307A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Check Valve
- Condition: Dirty
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE CREW GOT A HIGH OIL PRESSURE WARNING ON NR 2 ENGINE. THE FLIGHT WAS DIVERTED WHERE IT LANDED SAFELY. ACFT MFG PERSONNEL CLEANED THE OIL PRESSURE CHECK VALVE AND THE ACFT WAS RELEASED FOR SERVICE.
